# SDR DHL2001724001

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENG OIL QTY SLOWLY DECREASED TO ZERO IN FLIGHT.  OIL PRESSURE DECREASED TO 37 PSI AND THEN BECAME ERRATIC.  NR 3 ENG WAS THEN SHUT DOWN ACCORDING TO AOM.  TIME WAS 0553.  AFTER SHUT DOWN, ENGINE WAS SHOWING OIL PRESSURE.  REMOVED AND REPLACED FUEL PUMP GARLOCK AND SHAFT O-RING IAW JT8D MM 72-61-0 AND 73-11-1. NO LEAKS NOTED ON ENGINE RUN PER DHL JRH CHAPTER 5.
